Homological dimensions and approximate contractibility for Köthe algebras

Volume 91 / 2010

Alexei Yu. Pirkovskii Banach Center Publications 91 (2010), 261-278 MSC: Primary 46M18, 46H25, 16E10; Secondary 46A45, 16D40, 18G25. DOI: 10.4064/bc91-0-16

Abstract

We give a survey of our recent results on homological properties of Köthe algebras, with an emphasis on biprojectivity, biflatness, and homological dimension. Some new results on the approximate contractibility of Köthe algebras are also presented.

Authors

  • Alexei Yu. PirkovskiiDepartment of Geometry and Topology
    Faculty of Mathematics
    State University – Higher School of Economics
    Vavilova 7
    117312 Moscow, Russia
    e-mail
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image